# SDR SWIA202301007

- Difficulty date: January 7, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NEAR FS409+16 STGR 26L     (C-CHECK RO 2/18/2023)    PERFORMED PERMANENT REPAIR TO DENT AREA OF FUSELAGE STATION FS409.00 AT STGR26L. REF. MHIRJ REO  601R-53-31-1258 REV -- DATED 2023-01-26. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR (**RII**)PRESSURE CHECK GOOD
